# SDR DALA2020010600072

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 70,148 hours, 26,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 6376150) IFE TURNED OFF DUE TO ODOR REPORTED IN BACK OF AIRCRAFT CABIN. ODOR DISSIPATED IMMEDIATELY AFTER SYSTEM TURNED OFF. CORRECTIVE ACTION: WHEN BOOTING UP FOUND NO ODOR THROUGHOUT CABIN OR CARGO BAY. INSPECTED HEAD. NO COMPONENTS AND WIRE HARNASSES FOR DAMAGE. VERIFIED NO ACTIVE FAULTS.
